MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; VELA INFRARENAL

ENDOLOGIX INC. AFX; VELA INFRARENAL
Model Number A34-34/C100V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is anticipated that the device remains in the patient.If additional information pertinent to the event is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On an unknown date, the patient was successfully implanted with a ventana.On (b)(6) 2015, the ventana was proactively re-lined with an afx vela infrarenal.On (b)(6) 2017, an additional procedure was performed for an unknown reason.At this procedure a afx2 bifurcated stent graft was implanted.No additional event or patient information is available.

Brand Name
AFX
Common Device Name
VELA INFRARENAL
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7443801
Report Number2031527-2018-00299
Device Sequence Number16638245
Product Code MIH
UDI-Device Identifier00818009013552
UDI-Public(01)00818009013552(17)150430
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/30/2017
Device Model NumberA34-34/C100V
Device Lot Number1178439002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2017
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VENTANA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR